<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 24, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 77—179
Idempotents in some group ring
Eung Tai Kim
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 77—81
Polynomials over finite fields with large order and level
Stephen D. Cohen
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 83—96
On multivalent Bazilevic functions
M. M. Elhosh
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 97—101
Intersection properties for the tensor products of $C^\ast$-algebras
Sung Je Cho, Seung Hyeok Kye, and Sa Ge Lee
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 103—108
On minimals and maximals of closure operators
B. H. Park and W. C. Hong
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 109—113
Compact group actions on rational $K$-manifolds
Eun Sook Kang
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 115—119
A note on a class of $p$-fold symmetric $\alpha$-starlike functions
Teruo Yaguchi and Shigeyoshi Owa
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 121—126
Some approximations of solutions of the Lions-Stampacchia variational inequality
Sehie Park and Jong An Park
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 127—129
A surjectivity theorem for a nonlinear operator with Altman's directional contractors
Jong An Park and Jong Sook Bae
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 131—134
A development of the local constancy principle in $R^n$ and its applications
Soon Yeong Chung
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 135—138
Some intersection theorems of the KKM-maps
Won Kyu Kim
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 139—144
Fixed point theorems for weakly-inward multimaps
Won Kyu Kim and Kwang Sik Jeong
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 145—149
$\bar{P}=\bar{R}$ for maps of the circle
Jong Sook Bae and Seung Kab Yang
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 151—157
On the essential spectrum of an irreducible hyponormal operators
Hyung Koo Cha
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 159—164
On polynomials of meromorphic pair functions having the same boundary behavior
J. S. Hwang
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 165—172
Relationships between the sequential Yeh-Feynman integral and the Truman integral
Kun Soo Chang, Jeong Gyoo Kim, and Il Yoo
Bull. Korean Math. Soc. 1987 Vol. 24, No. 2, 173—179

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd